Selcuk University Digital Archive Systems

Solving nonlinear fifth-order boundary value problems by differential transformation method

Show simple item record

dc.contributor.author Ertürk, Vedat Suat
dc.date.accessioned 2017-01-09T07:49:08Z
dc.date.available 2017-01-09T07:49:08Z
dc.date.issued 2007
dc.identifier.citation Ertürk, V. S. (2007). Solving nonlinear fifth-order boundary value problems by differential transformation method. Selcuk Journal of Applied Mathematics, 8 (1), 45-49. tr_TR
dc.identifier.issn 1302-7980
dc.identifier.uri http://hdl.handle.net/123456789/3764
dc.description.abstract In this study, we implement differential transformation method (DTM) for solving nonlinear fifth-order boundary value problems arising in viscoelastic flows. A numerical example is presented to illustrate the efficiency and reliability of this method. tr_TR
dc.language.iso en tr_TR
dc.publisher Selcuk University Research Center of Applied Mathematics tr_TR
dc.subject Beşinci dereceden sınır değer problemleri tr_TR
dc.subject Diferansiyel dönüşüm yöntemi tr_TR
dc.subject Sayısal çözüm tr_TR
dc.subject Numerical solution tr_TR
dc.subject Differential transformation method tr_TR
dc.subject Fifth-order boundary value problems tr_TR
dc.title Solving nonlinear fifth-order boundary value problems by differential transformation method tr_TR
dc.type Article tr_TR
dc.relation.journal Selcuk Journal of Applied Mathematics
dc.identifier.volume 8
dc.identifier.startpage 45
dc.identifier.endpage 49


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search DSpace


Advanced Search

Browse

My Account